6 doctors weighed in:

I'm on doxycycline, and it's making me nauseated, what do I do?

6 doctors weighed in
Dr. Karen Han
Dermatology
5 doctors agree

In brief: Take with food

Make sure you are taking your Doxycycline with lots of food and water, on a full stomach.
It is typically dosed at twice a day. You can reduce dose to once daily first, and increase to twice daily as tolerated. If symptoms persist, stop and call us.

In brief: Take with food

Make sure you are taking your Doxycycline with lots of food and water, on a full stomach.
It is typically dosed at twice a day. You can reduce dose to once daily first, and increase to twice daily as tolerated. If symptoms persist, stop and call us.
Dr. Karen Han
Dr. Karen Han
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors